# SDR JJBA20210129056

- Difficulty date: January 29, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 37,320 hours, 24,702 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN FLIGHT AND ON GROUND WITH APU RUNNING. PERFORMED RUNS AND CONFIRMED APU CAUSING FUEL SMELL DEFERRED PER MEL (PULLED AND COLLARED C30 C/B`S PLACARD APPLIED) APU HAS BEEN INSPECTED FOR LEAKS WITH NO LEAKS NOTED AT THIS TIME. R/R APU FUEL CONTROL ASSY IAW EMB 145 VCMM 49-32-01. OPS AND LEAK CHECK GOOD. FUEL SMELL NOT PRESENT AT THIS TIME. CIRCUIT BREAKERS RESET. MEL CLEARED. PLACARD REMOVED. APU INSPECTED FOR LEAKS NO LEAKS NOTED AT THIS TIME.
